Drug interactions between lisinopril and Risperdal
Interactions between your drugs
lisinopril ↔ risperidone
Applies to:lisinopril and Risperdal (risperidone)
RisperiDONE and lisinopril may have additive effects in lowering your blood pressure. You may experience headache, dizziness, lightheadedness, fainting, and/or changes in pulse or heart rate. These side effects are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Risperdal (risperidone)
RisperiDONE oral solution should not be mixed with tea or cola. It may be taken with water, coffee, orange juice, or low-fat milk. You should avoid the use of alcohol while being treated with risperiDONE. Alcohol can increase the nervous system side effects of risperiDONE such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.